I have blood in my urine but I started my birth control pills now going on two weeks. But I switch to the pill from nuvaring?

Is there blood in . The urine or the toilet? If when wiping or in toilet it may be from the vagina which could be due to changing contraceptives. Blood in the urine, that you can see, is unusual without severe pain or bladder symptoms but if u think it's from the urine, get seen. Good luck.

Related Questions

Hi there, I started back on my regular birth control pills (I had been off for 3 months). Five days after starting the pill I began to have spotting. After three days it turned into a heavy flow. The blood was dark, almost brown in color and smelt like "ol

May be normal. It is not uncommon to have break through bleeding on the first package of pills when first starting, restarting, or changing pills or any time you miss pills or take one late. This should be better on the second package and gone by the third. The other consideration with breakthrough bleeding is the possibility of an infection. If this continues, you need to be checked to rule that out. Be well. Read more...

I started augmentin on Wednesday and had already had my period for the month. On Thursday I started bleeding and having period symptoms. Is this normal? I am not on birth control pills I have been using the nuvaring for about three years now.

Antibiotics & OCPs. Antibiotics may decrease hormonal contraceptive efficacy. Alternative contraception has been recommended especially if diarrhea or breakthrough bleeding are noted in women taking oral contraceptives who receive antibiotics (even though breakthrough bleeding is now recognized as a false marker of lessened contraceptive efficacy). Read more...